# SDR MALA010205

- Difficulty date: February 17, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 454
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO MSP.  CREW REPORTED THE GEAR INTRANSIT LIGHT STAYED ON AND PUMP CONTINUED TO RUN WHEN GEAR WAS SELECTED UP.  MAINTENANCE DUPLICATED FAULT, FOUND CONTAMINATION IN LT UPLOCK SWITCH CANNON PLUG.  CLEANED PLUG AND FAULT IS GONE.  SWUNG GEAR 10 TIMES, FAULT GONE, OPS CHECK GOOD.  UNFASTENED AND REFASTENED LT O/B GEAR BAY DOOR FOR TOUBLESHOOTING.
